# SDR 2024F00043

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JUST BEFORE LANDING WE GOT LANDING GEAR TRIPPED INFLIGHT, TURNO AROUND PERFORMED. NEXT LANDING TRY WAS SUCESSFUL. CORRECTIVE ACTION: CLEANED LANDING GEAR TIME DELAY RELAY. TEST OK
